The motion of disks in a torus
International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), pp. 113-116.
@incollection{AST_1976__40__113_0,
     author = {Kubo, Izumi},
     title = {The motion of disks in a torus},
     booktitle = {International conference on dynamical systems in mathematical physics},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {40},
     year = {1976},
     zbl = {0344.58018},
     mrnumber = {448444},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__40__113_0/}
}
TY  - CHAP
AU  - Kubo, Izumi
TI  - The motion of disks in a torus
BT  - International conference on dynamical systems in mathematical physics
AU  - Collectif
T3  - Astérisque
PY  - 1976
DA  - 1976///
IS  - 40
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1976__40__113_0/
UR  - https://zbmath.org/?q=an%3A0344.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=448444
LA  - en
ID  - AST_1976__40__113_0
ER  - 
%0 Book Section
%A Kubo, Izumi
%T The motion of disks in a torus
%B International conference on dynamical systems in mathematical physics
%A Collectif
%S Astérisque
%D 1976
%N 40
%I Société mathématique de France
%G en
%F AST_1976__40__113_0
Kubo, Izumi. The motion of disks in a torus, in International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), pp. 113-116. http://www.numdam.org/item/AST_1976__40__113_0/

[1] Bunimovich L. A. Matem. Sb. 94 (1974), 49-73 | Zbl

[2] Gallavotti G. Lecture Notes in Physics, 38 (1975), 236-295 | Zbl

[3] Gallavotti G. and Ornstein D., Comm. Math. Phys. 38, (1974), 83-101 | DOI | MR | Zbl

[4] Kubo I., Lecture Notes in Physics, 39 (1975), 230-235 | Zbl

[5] Kubo I., Lecture Notes (preparing)

[6] Kubo I., (Perturbed Billiard Systems I. preprints) | Zbl

[7] Kubo I. and Murata H. (Perturbed Billiard Systems II. preprints) | Zbl

[8] Sinai Ya. G., Sov. Mat. Dokl. 4, n° 6 (1963), 1818-1822 | MR

[9] Sinai Ya. G., Russian Math. Surveys 25, (1970), 137-189. | DOI | Zbl